# SDR AALA200800130

- Difficulty date: January 21, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT MARKER AT AFT GALLEY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT MARKER AT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
